Record number :
1054895
Title of article :
A FAST APPROACH FOR SIMULATING LONG-TIME RESPONSE OF HIGH-SPEED DISPERSIVE AND LOSSY INTERCONNECTS TERMINATED WITH NONLINEAR LOADS
Author/Authors :
C.-N. Chiu and I-T. Chiang، نويسنده ,
Issue Information :
ماهنامه با شماره پیاپی سال 2009
Pages :
19
From page :
153
To page :
171
Abstract :
This paper presents an efficient approach for analyzing the longtime response of high-speed dispersive and lossy interconnects terminated with nonlinear loads. In this approach, a fast real-time convolution algorithm with computational cost st O(N log2N)
Journal title :
Progress In Electromagnetics Research
Serial Year :
2009
Link To Document :
بازگشت